On the nilpotency of rational H-spaces

Research output: Contribution to journalArticle

Abstract

In [BG], it is proved that the Whitehead length of a space Z is less than or equal to the nilpotency of ΩZ. As for rational spaces, those two invariants are equal. We show this for a 1-connected rational space Z by giving a way to calculate those invariants from a minimal model for Z. This also gives a way to calculate the nilpotency of an homotopy associative rational H-space.

Original languageEnglish
Pages (from-to)1153-1165
Number of pages13
JournalJournal of the Mathematical Society of Japan
Volume57
Issue number4
DOIs
Publication statusPublished - Oct 1 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the nilpotency of rational H-spaces'. Together they form a unique fingerprint.

  • Cite this